# SDR CHQA200500091

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 9,129 hours, 7,414 cycles
- Engine: Allsn AE3007A
- Engine time: 10,350 hours, 7,504 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 10,350 hours, 7,504 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5319 EWR-STL - ON INITIAL CLIMB-OUT OF EWR, LAV SMOKE ALARM WENT OFF.  THE FLIGHT ATTENDANT STATED, HAZE IN THE CABIN AND SMELLED SMOKE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO FIELD IN EWR.  MAINTENANCE TROUBLESHOT THE SMELL DOWN TO THE NR 1 BLEED SYSTEM AND THE AIRCRAFT WAS FERRIED TO CMH.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  OPS CHECK AND LEAK CHECK GOOD.  NO SMELL NOTED IN CABIN IAW EMB J/C CE720001.
